Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 449, NWS Pueblo, CO

July 20, 2023Huerfano County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2023, 4:13 PM MDT for Huerfano County, Otero County, Pueblo County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2023, 4:13 PM MDT (22:13 UTC)
Expired
Jul 20, 2023, 4:32 PM MDT
In force
19 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huerfano County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 1:27 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 377 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
3172 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS55 KPUB 202213
SVRPUB
COC055-089-101-202245-
/O.NEW.KPUB.SV.W.0449.230720T2213Z-230720T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
413 PM MDT Thu Jul 20 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  West central Otero County in southeastern Colorado...
  Northeastern Huerfano County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 445 PM MDT.

* At 412 PM MDT, severe thunderstorms were located along a line
  extending from 18 miles northeast of Walsenburg to 24 miles south
  of Avondale to 18 miles southwest of Fowler, moving northeast at 25
  mph.

  HAZARD...Torrential rainfall, 60 mph wind gusts, and quarter size 
           hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* These severe thunderstorms will remain over mainly rural areas of
  west central Otero, northeastern Huerfano and southeastern Pueblo
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3803 10456 3812 10416 3794 10382 3779 10406
      3782 10439 3777 10460 3788 10473
TIME...MOT...LOC 2212Z 244DEG 24KT 3787 10465 3788 10445 3789 10418 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
1 follow-up statement
412 
WWUS55 KPUB 202232
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
432 PM MDT Thu Jul 20 2023

COC055-089-101-202242-
/O.CAN.KPUB.SV.W.0449.000000T0000Z-230720T2245Z/
Otero CO-Huerfano CO-Pueblo CO-
432 PM MDT Thu Jul 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OTERO...
NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3803 10456 3812 10416 3794 10382 3779 10406
      3782 10439 3777 10460 3788 10473
TIME...MOT...LOC 2231Z 244DEG 24KT 3793 10451 3794 10431 3795 10404 

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:07 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 20, 3:07 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
307 PM MDT Thu Jul 20 2023

.SHORT TERM...(This evening through Friday)
Issued at 305 PM MDT Thu Jul 20 2023

.Through Tonight...Severe storms have developed with widely
scattered supercells capable of producing large hail, destructive
winds, and a few tornadoes. The backing low level flow with
rapidly increasing mid level flow is now showing higher increases
in helicity. This is concerning as it will support the above
mentioned increased tornado risk, which includes all of the I-25
corridor.

By late afternoon, most of the storms are expected to move to the
eastern plains, though some guidance continues additional
development across parts of the Pikes Peak region and I-25
corridor during this time. Given the high amount of instability
and moisture, don't see any reason why the severe threat won't
continue in these areas later in the afternoon into the evening.
For the eastern plains, have changed previous thoughts on these
storms congealing into a line and transitioning the main risk to a
wind risk. Latest guidance now supports the continued development
of more discrete supercells capable of all hazards including the
risk of tornadoes. So, while destructive winds are still possible,
the expected trend will be for supercells to continue moving
across the eastern plains later this afternoon into the evening.
Once again, an increased tornado risk due to similar backing low
level flow and increasing flow aloft.

By mid to late evening, focus for additional thunderstorm
development looks to be over the far eastern plains where the low to
mid level trough looks to stall. This will then support an
increasing flash flood risk, where the current Flash Flood Watch is
in effect. Closer to the midnight time frame, development should
begin to really diminish, though a few storms capable of producing
heavy rain will remain possible over the eastern plains.
--RODRIGUEZ/PGW--

.Friday...More quiet day with best chances for stronger
convection confined to near the New Mexico border. Upslope flow
strengthened by outflow from convection to the east will bring
some lower clouds and onto the eastern plains and eastern
mountains in the morning. HREF shows mean CAPE values generally
below 750 J/kg over much of the plains with a cap in place. CAPE
values are higher along the southern I25 corridor and Sangre de
Cristo Mountains near the New Mexico border. SPC has a marginal
risk extending northward into extreme southern Colorado where the
CAPE values are high and cap is weaker. With northwest flow aloft,
any convection that develops would tend to move to the south or
southeast into New Mexico. Further north over the eastern
mountains, daytime heating of the elevated terrain will result in
some afternoon and early evening convection which will weaken as
it moves towards the southeast and off of the higher terrain. The
mid level moisture will make it into the eastern San Juans for an
increase chance for diurnal convection while further to the north
convection will have less coverage. --PGW--

.LONG TERM...(Friday night through Thursday)
Issued at 305 PM MDT Thu Jul 20 2023

Key messages:

1) Best chances for convection Saturday near New Mexico border
over the mountains

2) Plume of modest monsoon moisture moving into the region next
week.

3) Warm to hot weather through the period.

.Saturday...Weak surface high pressure moves southward into
northeast New Mexico with low level moisture advecting westward
into northern New Mexico. Some of this moisture may move into
extreme south central Colorado for increased chances for afternoon
convection over the southern Sangre de Cristo Mountains and
southern San Juan Mountains, especially close to the New Mexico
border. WPC Day 3 excessive rainfall outlook has the marginal
risk nosing into southern Colorado. Upper ridge starts to build to
the west of Colorado with dry air aloft over the region with
convection decreasing towards the north over the mountains. On the
plains, lower levels begin to dry with the atmosphere being
capped. Any convection that develops over the mountains will
weaken as it moves east with only silent PoPs on the plains.
Warming trend begins on the plains with temperatures returning to
near normal.

Sunday through Thursday...Upper ridge build to the west of the
region. Ensemble mean PWATs are 60 to 90 percent of normal on
Sunday. The ensemble means have PWATs modestly increasing to near
normal to above normal throughout the week. GFS has a tendency to
moisten the mid levels too much with the monsoon flow and ENS
looks more reasonable with PWAT near normal. WPC Day 4 and 5
excessive rain outlook has a marginal risk for portions of the
eastern San Juan mountains. Slow storm motion could lead to some
locally heavy downpours.  On the plains, do not see any
indications of any front passages to advect low level moisture
from the east until maybe late next week. Ensemble means are
fairly stingy with CAPE on the plains next week with ensembles
showing low probabilities of CAPE > 1000 J/kg on the plains. As a
result, the general weather pattern will be for warm to hot
weather with diurnal convection mostly confined to over and near
the mountains. Monday looks to be the hottest day on the plains
with HeatRisk suggesting heat advisories may be needed.  The
storms will tend to be higher based with the main threats being
lightning and gusty winds. QPF with the storms are expected to be
modest with the absence of any indication of a strong influx of
mid level monsoon moisture into the region. Slow storm motion over
the eastern San Juans could result in locally heavy downpours.
--PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 305 PM MDT Thu Jul 20 2023

KCOS and KPUB...Outflows may allow for convection to linger into
Thursday evening. With a moist airmass over the region and weak
upslope, lower cloud deck will likely develop tonight with VFR
ceilings expected. Lower clouds will dissipate by mid morning with
isolated to scattered afternoon convection.

KALS...VFR. There could be a period of easterly winds overnight
as easterly flow shoots through the gaps in the mountains to the
east. Diurnal convection will develop during the afternoon.
Coverage of convection will be greater than Thursday due to
increased moisture. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 AM MDT Friday for COZ089-093>099.

&&

SHORT TERM...RODRIGUEZ/PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jul 20, 12:29 PM MDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1229 PM MDT Thu Jul 20 2023

COZ058>089-093>099-211830-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1229 PM MDT Thu Jul 20 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms will develop over the mountains
by early afternoon, spreading eastward across the I-25 corridor
during the afternoon and evening hours. From I-25 eastward across
the plains, numerous severe storms are expected, with wind gusts
of 60 to 75 mph, hail from golfball to baseball size and an
increased risk of a few tornadoes under the strongest storms.
Heavy rainfall and flash flooding are also possible, especially
across the southeast plains where heavy rainfall occurred last
night.

To the west of Interstate 25 over the mountains and interior
valleys, lightning and gusty winds of 50 to 60 mph will be the main
storm risks, and a few of the stronger storms may also produce some
small hail and brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered showers and thunderstorms are expected on Friday,
mainly over the eastern mountains and along the I-25 corridor.
Some of these storms may contain hail greater than an inch in
diameter, and wind gusts of 60 mph or greater.

On Saturday, a few thunderstorms will develop during the
afternoon and evening over the higher terrain, and an isolated
thunderstorm or two could move over into the adjacent plains and
over the southern I-25 corridor. There will be a better chance
for afternoon and evening thunderstorms on Sunday over the higher
terrain, with a few storms possibly moving out into the plains.

Thunderstorm activity will begin to ramp back up again beginning
early next week and through the rest of the week over the inner
mountain west, with increasing chances of thunderstorms each day
over the Continental Divide as the monsoonal pattern becomes more
pronounced.

Thunderstorm chances over the plains for next week look to be
more favorable as the week progresses, as there will be increasing
thunderstorm coverage with better westerly flow aloft.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

RODRIGUEZ

In the hours before

Special weather statement, Jul 20, 2:59 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Thu Jul 20 2023

COZ076-077-083-202130-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
259 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of north central
Fremont County through 330 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Guffey, or 28 miles northeast of Hayden Pass Burn Scar, moving east
at 20 mph.

HAZARD...Torrential rainfall, wind gusts of 50 to 55 mph, and nickel
         size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central
Fremont and southwestern Teller Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Colorado.

&&

LAT...LON 3868 10523 3846 10532 3865 10566 3870 10563
      3870 10524
TIME...MOT...LOC 2058Z 292DEG 18KT 3868 10554

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 20, 3:00 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Thu Jul 20 2023

COZ081-084-085-202130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 330 PM MDT...

At 300 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crystola, or 12 miles northwest of Colorado Springs, moving east at
40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Air Force Academy around 315 PM MDT.

Other locations in the path of this storm include Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.

&&

LAT...LON 3891 10506 3898 10508 3906 10466 3890 10465
TIME...MOT...LOC 2100Z 266DEG 33KT 3895 10499

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Local storm report, Jul 20, 3:57 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
357 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Flash Flood      3 NNE Colorado Springs  38.87N 104.79W
07/20/2023                   El Paso            CO   Broadcast Media

            Standing water at the intersection of Union
            and Jackson.

&&
Special weather statement, Jul 20, 4:00 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
400 PM MDT Thu Jul 20 2023

COZ084-085-202230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
400 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of central El Paso
County through 430 PM MDT...

At 400 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 13 miles east of Colorado Springs,
moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Schriever Space Force Base and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3880 10460 3883 10458 3888 10431 3869 10432
      3876 10459
TIME...MOT...LOC 2200Z 279DEG 17KT 3880 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 20, 4:07 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT Thu Jul 20 2023

COZ074-088-202230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
407 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of southwestern Las
Animas County through 430 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, moving east at 35 mph.

HAZARD...Torrential rainfall, wind gusts of 50 to 55 mph and half
         inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stonewall, Segundo, Boncarbo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3704 10512 3722 10510 3724 10470 3699 10470
      3699 10489
TIME...MOT...LOC 2206Z 275DEG 32KT 3713 10502

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Ehr
Local storm report, Jul 20, 4:08 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
408 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Rain             4 NNW Peterson AFB      38.89N 104.72W
07/20/2023  M1.05 inch       El Paso            CO   Trained Spotter

            Measured in 30 minutes.

&&

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:05 PM MDTFlash Flood WarningPUBLas Animas, Otero, Pueblo3 hr
Jul 19, 6:14 PM MDTFlash Flood WarningPUBBent, Las Animas, Otero3 hr
Jul 19, 6:14 PM MDTSpecial Weather StatementPUBOtero31 min
Jul 19, 6:17 PM MDTSpecial Weather StatementPUBBaca28 min
Jul 19, 6:24 PM MDTSevere Thunderstorm WarningPUBBaca36 min
Jul 19, 6:29 PM MDTSpecial Weather StatementPUBBent46 min
Jul 19, 6:40 PM MDTFlash Flood WarningPUBBent, Las Animas3 hr
Jul 19, 6:44 PM MDTSpecial Weather StatementPUBOtero31 min
Jul 19, 7:08 PM MDTSpecial Weather StatementPUBPueblo37 min
Jul 19, 7:24 PM MDTFlash Flood WarningPUBBaca, Bent, Prowers3 hr
Jul 19, 8:53 PM MDTSpecial Weather StatementPUBChaffee37 min
Jul 19, 9:02 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 19, 9:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 19, 9:43 PM MDTSpecial Weather StatementPUBFremont32 min
Jul 20, 2:45 AM MDTFlood WatchPUBBaca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more23 hr
Jul 20, 1:03 PM MDTSpecial Weather StatementPUBTeller27 min
Jul 20, 1:07 PM MDTSpecial Weather StatementPUBSaguache23 min
Jul 20, 1:12 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller33 min
Jul 20, 1:42 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 20, 1:47 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller28 min
Jul 20, 1:58 PM MDTTornado WarningPUBEl Paso, Teller12 min
Jul 20, 2:03 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 20, 2:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 20, 2:20 PM MDTSpecial Weather StatementPUBSaguache25 min
Jul 20, 2:24 PM MDTSpecial Weather StatementPUBTeller36 min
Jul 20, 2:25 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Jul 20, 2:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso35 min
Jul 20, 2:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jul 20, 2:59 PM MDTSpecial Weather StatementPUBFremont31 min
Jul 20, 3:00 PM MDTSpecial Weather StatementPUBTeller30 min
Jul 20, 3:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso52 min
Jul 20, 3:17 PM MDTSevere Thunderstorm WarningPUBFremont28 min
Jul 20, 3:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jul 20, 3:24 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
Jul 20, 3:26 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas34 min
Jul 20, 3:32 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 20, 3:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 20, 3:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso31 min
Jul 20, 3:47 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jul 20, 3:50 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Jul 20, 4:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 20, 4:04 PM MDTSevere Thunderstorm WarningPUBFremont26 min
Jul 20, 4:07 PM MDTSpecial Weather StatementPUBCostilla23 min
Jul 20, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso8 min
Jul 20, 4:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Pueblo32 min
Jul 20, 4:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 20, 4:31 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo29 min
Jul 20, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa47 min
Jul 20, 4:50 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 20, 4:56 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero22 min
Jul 20, 4:58 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo32 min
Jul 20, 5:11 PM MDTSpecial Weather StatementPUBOtero49 min
Jul 20, 5:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, El Paso, Pueblo32 min
Jul 20, 5:17 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero28 min
Jul 20, 5:18 PM MDTSevere Thunderstorm WarningPUBOtero27 min
Jul 20, 5:35 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo25 min
Jul 20, 5:39 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero51 min
Jul 20, 5:43 PM MDTSevere Thunderstorm WarningPUBCrowley32 min
Jul 20, 5:43 PM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 20, 5:59 PM MDTSevere Thunderstorm WarningPUBCrowley31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.